# SDR 97ZZZX2925

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6529M
- Make and model: Cessna 152
- Aircraft serial: 15284763
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller Bolts
- Part time: 5,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HAS CRACK APPROXIMATELY .50 INCH LONG AT BOLT HOLE.  FOUND DURING INSPECTION REQUIRED BY AD 97-06-16 AND SB 221B.
